# SDR A6WA201441402

- Difficulty date: April 9, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 25,899 hours, 24,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R3505025
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER U BRACKET CRACKED AT RIVET FS 574.00.  R & R U BRACKET WITH NEW SERVICEABLE BRACKET IAW SRM 51-42-06 & 51-41-00.
